# SDR SWIA202264796

- Difficulty date: February 17, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N108SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000401
- Aircraft time: 21,169 hours, 11,528 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ELEVATOR HINGE #3 BOLT OUTBOARD HAT BUSHINGS (FLOATING AND PRESSED IN) HAVE DENTS/SCORING DAMAGE.    (C CHECK RO 03/07/2022)   REMOVED AND REPLACED RH ELEVATOR HINGE #3 BOLT OUTBOARD HAT BUSHINGS (FLOATING AND PRESSED IN). REF. EMB 175 AMM 20-10-08
